Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Done kidney stone surgery. Have fever, irregular bathroom movements. Taking antibiotic. Should I go to ER?

Hi I had kidney stone surgery on 12-12 and on 12-18 they removed the stent ..I know have a fever and I m not going to the bathroom hardly as much as I was when I had stent..I don t know if I have a common cold or problems with the stent being family doc put me on antibiotic do u think I should go to er and get checked or give it another day
Asked On : Tue, 25 Dec 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
sure you need to see your familiy physician. Fever could be a sign of infection. The anti biotic given you is prophylactic, if yu still develop fever, its worthwhile doing a culture and antibiotic sensitivity tests to ensure what we treating really works. The fever could also be due to something else, woprth checking with your family doc. It common to have changes in urination frequencies wkith removal of the stent.
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor